# SDR 2006FA0000660

- Difficulty date: July 10, 2006
- Submitted: July 10, 2006
- Operation: General aviation
- Aircraft: N70746
- Make and model: Piper PA-32-300
- Aircraft serial: 3240521
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Failed
- Location: Magneto
- Part time: 469 hours
- Component: Magneto
- Component part number: 103493101
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

MAGNETO'S DISTRIBUTOR GEAR BUSHING FAILED RESULTING IN AN ACCIDENT. MAGNETO LAST OVERHAULED EIGHT YEARS BEFORE. DFW06LA172
